# SDR IPXA3579957

- Difficulty date: August 7, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8031
- Condition: Corroded
- Location: Bs 1050-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8, MAIN CABIN UNDER FLOORBOARD, ATTACH FRAME ON SEAT TRACK CORRODED AT STA 1050 TO STA 1100.  REPLACED TRACK SUPPORT, PN 144N8031.
